Automorphisms of Certain Tree.

Peter Rowley

Mathematische Zeitschrift (1982)

  • Volume: 181, page 293-312
  • ISSN: 0025-5874; 1432-1823

How to cite


Rowley, Peter. "Automorphisms of Certain Tree.." Mathematische Zeitschrift 181 (1982): 293-312. <>.

author = {Rowley, Peter},
journal = {Mathematische Zeitschrift},
keywords = {p closed subgroups; amalgamated product; infinite tree; track},
pages = {293-312},
title = {Automorphisms of Certain Tree.},
url = {},
volume = {181},
year = {1982},

AU - Rowley, Peter
TI - Automorphisms of Certain Tree.
JO - Mathematische Zeitschrift
PY - 1982
VL - 181
SP - 293
EP - 312
KW - p closed subgroups; amalgamated product; infinite tree; track
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.